# SDR AWXA0002113

- Difficulty date: August 10, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FBSTA 700 RBL 48 FLOORBEAM UPPER T-CAP VERTICAL LEG CRACKED.  NDT VERIFIED CRACK, REMOVED CRACKED AREA, NDT VERIFIED CRACK REMOVED, FABRICATED T-CHORD TO BAC 1505-100617/ 7077 R 824269, FABRICATED SPLICES, AND INSTALLED ALL REPLACED PARTS PER SRM 52-00-51.
